| Catalog Number |
0010212 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventrio and ventralex patch on (b)(6) 2019.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol mesh - ventralex (device #2).An additional emdr was submitted to represent the bard/davol ventrio mesh (device #1).Should additional information be provided, a supplemental emdr will be submitted.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the brand name and pma/510(k) #.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2018) is considered to be a best estimate.Updated fields: a2, b4, b5, b7, d4 (product catalog no., corporate lot no, expiry date, udi no.), g3, g6, h2, h4, h6, h10, h11.Corrected fields: d1 (brand name), g4 (pma/510(k) #).This supplemental emdr represents the bard/davol - ventrio mesh (device 2).An additional supplemental emdr was submitted to represent the bard/davol -ventrio mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard/davol ventrio and ventralex patch on (b)(6) 2019.As reported, the patient is making a claim for an adverse patient outcome against both devices.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: on (b)(6) 2019 ¿ patient was diagnosed with abdominal hernia with obstruction, epigastric hernia with obstruction thereby underwent laparoscopic repair with implant of ventrio mesh (device 1) and ventrio mesh (device 2).Per operative notes, ¿patient had recurrent left flank hernia with dilated colon.The hernia sac was dissected.A ventrio mesh (device 1) was placed in the epigastric region and secured using capsure tacks.A ventrio mesh (device 2) was placed in the abdominal wall and was secured using capsure tacks.¿ attorney alleges pain.